MAUDE Adverse Event Report: ETHICON INC. SFXSPI PDS+ UNI VIO 9IN 0 SA V-34; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFXSPI PDS+ UNI VIO 9IN 0 SA V-34; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B457
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a robotic hysterectomy procedure on (b)(6) 2025 and barbed suture was used.It was reported that surgeon was using the barbes suture for the first time during an evaluation when the suture broke after 4 passes.She was doing a robotic hysterectomy.They brought in a vloc to finish the vaginal cuff closure.Procedure was delayed by 2 minutes.No patient consequences was reported.One device is retuning.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/13/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: - was there any change in the patient¿s post-operative care due to the prolonged procedure? - please provide lot number.- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).The following information was reported: was surgery delayed due to the reported event? yes.If yes, number of minutes: 2.Action taken when event occurred? they brought in a vloc to finish the vaginal cuff closure.Was procedure successfully completed? yes.Were fragments generated? no.If yes, were they removed easily without additional intervention? unknown.Patient status/ outcome / consequences no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
SFXSPI PDS+ UNI VIO 9IN 0 SA V-34
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22794627
Report Number2210968-2025-09305
Device Sequence Number15655508
Product Code NEW
UDI-Device Identifier10705031240896
UDI-Public10705031240896
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1B457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown